MathSciNet Relay Station
MathSciNet bibliographic data
MR1197534 (95a:53059) 53C21 (53A30 53C20)
Chuaqui, Martin Ricci curvature and a criterion for simple-connectivity on the sphere. Proc. Amer. Math. Soc. 122 (1994), no. 2, 479–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement